| Model Number |
1054260B |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy 100 ventilator, u.S.A - bt device was returned to a third-party service center for evaluation.There was no report of patient harm or injury.During the evaluation, the service technician noted error err_int_li_ion_not_present (error code 197) in the device error code log.The device evaluation does not identify any specific component malfunction that would need to be replaced to resolve these error codes.Additionally, the service technician confirmed that there were no visible foam particles.After the evaluation was complete, the device was scrapped.
Additional Manufacturer Narrative
The reported failure of err_int_li_ion_not_present is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.'
device exceeds expected life.Dhr not required.Device logs were not available; therefore, the date of the most recent error codes occurrence could not be determined.At this time, the reported error code event date is based solely on the third-party's device evaluation.